RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory Stoch. Process., 2010, том 16(32), выпуск 2, страницы 44–57 (Mi thsp74)  

Limit theorems for the number of occupied boxes in the Bernoulli sieve

Alexander Gnedina, Alexander Iksanovb, Alexander Marynychb

a Department of Mathematics, Utrecht University, Postbus 80010, 3508 TA Utrecht, The Netherlands
b Faculty of Cybernetics, Taras Shevchenko National University of Kiev, Kiev 01033, Ukraine

Аннотация: The Bernoulli sieve is a version of the classical ‘balls-in-boxes’ occupancy scheme, in which random frequencies of infinitely many boxes are produced by a multiplicative renewal process also known as the residual allocation model or stick-breaking. We focus on the number $K_n$ of boxes occupied by at least one of $n$ balls, as $n\to\infty$. A variety of limiting distributions for $K_n$ is derived from the properties of associated perturbed random walks. A refined approach based on the standard renewal theory allows us to remove a moment constraint and to cover the cases left open in previous studies.

Ключевые слова: Infinite occupancy scheme, perturbed random walk, random environment, weak convergence.

Финансовая поддержка
A. Iksanov gratefully acknowledges the support by a grant from the Utrecht University.


Полный текст: PDF файл (204 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: Primary 60F05; Secondary 60C05
Язык публикации: английский

Образец цитирования: Alexander Gnedin, Alexander Iksanov, Alexander Marynych, “Limit theorems for the number of occupied boxes in the Bernoulli sieve”, Theory Stoch. Process., 16(32):2 (2010), 44–57

Цитирование в формате AMSBIB
\RBibitem{GneIksMar10}
\by Alexander Gnedin, Alexander Iksanov, Alexander Marynych
\paper Limit theorems for the number of occupied boxes in the Bernoulli sieve
\jour Theory Stoch. Process.
\yr 2010
\vol 16(32)
\issue 2
\pages 44--57
\mathnet{http://mi.mathnet.ru/thsp74}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2777900}
\zmath{https://zbmath.org/?q=an:1249.60029}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/thsp74
  • http://mi.mathnet.ru/rus/thsp/v16/i2/p44

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Просмотров:
    Эта страница:101
    Полный текст:28
    Литература:15
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020